Title: Presic-Boyd-Wong Type Results in Ordered Metric Spaces
Author(s): Satish Shukla, Stojan Radenovic
Pages: 154-166
Cite as:
Satish Shukla, Stojan Radenovic, Presic-Boyd-Wong Type Results in Ordered Metric Spaces, Int. J. Anal. Appl., 5 (2) (2014), 154-166.

Abstract


The purpose of this paper is to prove some Presic-Boyd-Wong type fixed point theorems in ordered metric spaces. The results of this paper generalize the famous results of Presic and Boyd-Wong in ordered metric spaces. We also initiate the homotopy result in product spaces. Some examples are provided which illustrate the results proved herein.

Full Text: PDF

 

References


  1. A.C.M. Ran, M.C.B. Reurings, A fixed point theorem in partially ordered sets and some application to matrix equations, Proc. Am. Math. Soc. 132(2004), 1435-1443. Google Scholar

  2. C.M. Chen, Fixed Point Theorems for ψ-Contractive Mappings in Ordered Metric Spaces, J. Appl. Math. Volume 2012(2012), Article ID 756453, 10 pages Google Scholar

  3. D. O’Regan, A. Petrusel, Fixed point theorems for generalized contractions in ordered metric spaces, J. Math. Anal. Appl. 341(2008), 1241-1252. Google Scholar

  4. D.W. Boyd, J.S. Wong, On nonlinear contractions, Proc. Am. Math. Soc. 20(1969), 458C464. Google Scholar

  5. H. Aydi, Some fixed point results in ordered partial metric spaces, J. Nonlinear Sci. Appl. 4(2011):210-217. Google Scholar

  6. I. Altun A. Erduran, Fixed point theorems for monotone mappings on partial metric spaces, Fixed Point Theory Appl., 2011(2011), Article ID 508730. Google Scholar

  7. J.J. Nieto, R.R. Lopez, Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations, Order 22(2005), 223-239. Google Scholar

  8. J.J. Nieto., R.R. Lopez, Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations, Acta. Math. Sinica, English Ser. 23(12)(2007), 2205-2212. Google Scholar

  9. J.R. Morales, Generalizations of some fixed point theorems, Notas de Mathem´atica, No. 199 M´erida, 1999 Google Scholar

  10. J. Mar´ın, S. Romaguera and P. Tirado, Weakly contractive multivalued maps and w-distances on complete quasi-metric spaces, Fixed Point Theory Appl. 2011 (2011),Article ID 2. Google Scholar

  11. K.P.R. Rao, G. N. V. Kishore, M. Md. Ali, A generalization of the Banach contraction principle of Preˇsi´c type for three maps, Math. Sci. 3(3)(2009), 273-280. Google Scholar

  12. L.B. Ciri´c and S. B. Preˇsi´c, ´ On Preˇsi´c type generalisation of Banach contraction principle, Acta. Math. Univ. Com. 76, No. 2(2007), 143-147 Google Scholar

  13. M. Akkouchi, On a fixed point theorem of D. W. Boyd and J. S. Wong, Acta Math. Vietnam. 27, Number 2 (2002), 231-237. Google Scholar

  14. M.R. Taskovi´c, A generalization of Banach’s contraction principle, Publ. Inst. Math. Beograd, 23(37)(1978), pp. 179-191. Google Scholar

  15. M.S. Khan, M. Berzig and B. Samet, Some convergence results for iterative sequences of Preˇsi´c type and applications, Adv. Difference Equ. 2012, 2012:38 doi:10.1186/1687-1847-2012- 38 Google Scholar

  16. M. Pˇacurar, A multi-step iterative method for approximating common fixed points of Preˇsi´cRus type operators on metric spaces, Studia Univ. “Babe¸s-Bolyai”, Mathematica, Volume LV, Number 1, March 2010. Google Scholar

  17. M. Pˇacurar, Approximating common fixed points of Preˇsi´c-Kannan type operators by a multistep iterative method, An. S¸t. Univ. Ovidius Constant¸a 17(1)(2009), 153-168. Google Scholar

  18. M. Pˇacurar, Common fixed points for almost Preˇsi´c type operators, Carpathian J. Math. 28 No. 1 (2012), 117-126. Google Scholar

  19. N.V. Luong, N.X. Thuan, Some fixed point theorems of Preˇsi´c-Ciri´c type ´ , Acta Univ. Apulensis Math. Inform. 2012(2012), no. 30, 237-249. Google Scholar

  20. P. Das, L.K. Dey, Fixed point of contractive mappings in generalized metric spaces, Math. Slovaca 59 no. 4 (2009), 499-504. Google Scholar

  21. R. George, K. P. Reshma and R. Rajagopalan, A generalised fixed point theorem of Preˇsi´c type in cone metric spaces and application to Morkov process, Fixed Point Theory Appl. 2011(2011):85, doi:10.1186/1687-1812-2011-85. Google Scholar

  22. R.P. Agarwal, M. A. El-Gebeily, D. O’Regan, Generalized contractions in partially ordered metric spaces, Appl. Anal. 87(2008), 109-116. Google Scholar

  23. R.P. Pant, V. Pant, V.P. Pandey, Generalization of Meir-Keeler type fixed point theorems, Tamkang J. Math. 35, no. 3(2004), 179-187. 24] S.B. Preˇsi´c, Sur une classe dinequations aux differences finite et sur la convergence de certaines suites, Publ. de lInst. Math. Belgrade 5(19)(1965), 75-78. Google Scholar

  24. S.B. Preˇsi´c, Sur la convergence des suites, Comptes. Rendus. de l’Acad. de Paris 260(1965), 3828-3830. Google Scholar

  25. S. Banach, Sur les op´erations dans les ensembles abstraits et leur application aux ´equations int´egrales, Fund Math., 3(1922), 133-181. Google Scholar

  26. S. Radenovi´c, Z. Kadelburg, Generalized weak contractions in partially ordered metric spaces, Comput. Math. Appl. 60(2010), 1776- 1783. doi:10.1016/j.camwa.2010.07.008 Google Scholar

  27. S. Shukla, Preˇsi´c type results in 2-Banach spaces, Afrika Matematika, (2013) DOI 10.1007/s13370-013-0174-2 Google Scholar

  28. S. Shukla, Set-valued Preˇsi´c-Ciri´c type contraction in 0-complete partial metric spaces ´ , Matemati´cki Vesnik, In press, (2013). Google Scholar

  29. S. Shukla, B. Fisher, A generalization of Preˇsi´c type mappings in metric-like spaces, Journal of Operators, 2013 (2013), Article ID 368501, 5 pages. Google Scholar

  30. S. Shukla, R. Sen, Set-valued Preˇsi´c-Reich type mappings in metric spaces, Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas (2012). DOI 10.1007/s13398-012-0114-2 Google Scholar

  31. S. Shukla, R. Sen, S. Radenovi´c, Set-valued Preˇsi´c type contraction in metric spaces, An. S¸tiint¸. Univ. Al. I. Cuza Ia¸si. Mat. (N.S.) (Accepted)(2012). Google Scholar

  32. S. Shukla, S. Radenovi´c, A generalization of Preˇsi´c type mappings in 0-Complete ordered partial metric spaces, Chinese Journal of Mathematics 2013 Article ID 859531, 8 pages. Google Scholar

  33. S. Shukla, S. Radojevi´c, Z.A. Veljkovi´c, S. Radenovi´c, Some coincidence and common fixed point theorems for ordered Preˇsi´c-Reich type contractions, Journal of Inequalities and Applications, 2013 2013:520. doi: 10.1186/1029-242X-2013-520 Google Scholar

  34. S. Shukla, M. Abbas, Fixed point results of cyclic contractions in product spaces, Carpathian J. Math., In press (2014). Google Scholar

  35. S.K. Malhotra, S. Shukla, R. Sen, A generalization of Banach contraction principle in ordered cone metric spaces, J. Adv. Math. Stud., 5(2) (2012), 59–67. Google Scholar

  36. S. K. Malhotra, S. Shukla, and R. Sen, Some fixed point theorems for ordered Reich type contractions in cone rectangular metric spaces. Acta Mathematica Universitatis Comenianae, LXXXII 2 (2013), 165C175. Google Scholar

  37. W.A. Kirk, Fixed points of asymptotic contractions, J. Math. Anal. Appl. 277(2003), 645-650. Google Scholar

  38. W. Shatanawi, B. Samet, M. Abbas, Coupled fixed point theorems for mixed monotone mappings in ordered partial metric spaces, Math. Comput. Model. 55(2012), 680-687. Google Scholar

  39. Y.Z. Chen, A Preˇsi´c type contractive condition and its applications, Nonlinear Anal. 71, 2012-2017 (2009). doi:10.1016/j.na.2009.03.006 Google Scholar

  40. Z. Kadelburg, M. Pavlovi´c, S. Radenovi´c, Common fixed point theorems for ordered contractions and quasicontractions in ordered cone metric spaces, Comput. Math. Appl. 59(2010), 3148-3159. Google Scholar